eye color and seroquel

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

manic depressive
Regular Member


Date Joined Feb 2007
Total Posts : 47
   Posted 4/15/2007 2:05 PM (GMT -7)   
Has anyone noticed a lightenting of the eye while takeing seroquel?
DX: Bipolar type NOS
 
Current Medication: 200mg Lamictal
 
 


SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 4/15/2007 5:54 PM (GMT -7)   
No
SnowyLynne


manic depressive
Regular Member


Date Joined Feb 2007
Total Posts : 47
   Posted 4/15/2007 7:25 PM (GMT -7)   
hmm im curious what others say, because its making my dark brown eyes lighter. *seroquel being the only variable*
DX: Bipolar type 2
 
Current Medication: 50mg Lamictal, Seroquel as needed
 
 


gaz
Regular Member


Date Joined Feb 2004
Total Posts : 130
   Posted 4/16/2007 4:28 PM (GMT -7)   
me niether only been taking it since december

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 4/17/2007 7:36 AM (GMT -7)   

Hi there manic ,

If you think your eyes have changed in any way you should get it checked out , as seroquel can sometimes be a factor in developing cataracts.

Take care and let us know how you go ,

Smiler tongue


Bipolar Moderator
 
DX : I'm me , suprisingly I've only just realised this.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


manic depressive
Regular Member


Date Joined Feb 2007
Total Posts : 47
   Posted 4/17/2007 2:30 PM (GMT -7)   
I was just taking seroquel as needed and within 1 dose my eyes were lighter.
 
Im no longer taking it though because i dont want to be a zombie. Im tapering my one medication lamictal down from 200 till im only on 25mg a day longterm.
 
I think for most bipolar type 2 , 25mg lamictal would be sufficiant for mania. Although it would not help depression at that low of a dose. For me taking lamictal makes my focus go to hell, so im taking the very minimum to control mania. Id rather be depressed then useless.
 
sorry for my little rant....
DX: Bipolar type 2
 
Current Medication: 50mg Lamictal, Seroquel as needed
 
 


frar
Regular Member


Date Joined Jul 2003
Total Posts : 365
   Posted 4/18/2007 3:26 PM (GMT -7)   
no change of eye color for me.........hey, maybe I should take a GOOD look!
F.


irishheat13
Regular Member


Date Joined Mar 2007
Total Posts : 25
   Posted 4/19/2007 7:58 AM (GMT -7)   
I have been on Seroquel for three years , and I have not had that happen. I take 400 mg every night. GOOD LUCK :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:04 PM (GMT -7)
There are a total of 2,734,516 posts in 301,219 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
250 Guest(s), 9 Registered Member(s) are currently online.  Details
Tnmproject, depressionexam, robby vieira, gitane44, ChrisB85, Purgatory, ShinytopPC, Stetsonva, Sarakt


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer